Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/9032
Title: On some Banach space constants arising in nonlinear fixed point and eigenvalue theory
Authors: Appell, Jürgen
Erzakova, Nina A.
Falcón Santana, Sergio
Väth, Martin
UNESCO Clasification: 12 Matemáticas
Issue Date: 2004
Journal: Fixed Point Theory and Applications 
Abstract: As is well known, in any infinite-dimensional Banach space one may find fixed point free self-maps of the unit ball, retractions of the unit ball onto its boundary, contractions of the unit sphere, and nonzero maps without positive eigenvalues and normalized eigenvectors. In this paper, we give upper and lower estimates, or even explicit formulas, for the minimal Lipschitz constant and measure of noncompactness of such maps.
URI: http://hdl.handle.net/10553/9032
ISSN: 1687-1812
Other Identifiers: http://dx.doi.org/10.1155/S1687182004406068
DOI: 10.1155/S1687182004406068
Source: Fixed Point Theory and Applications [ISSN 1687-1812], v. 4, p. 317–336
Appears in Collections:Articles
Show full item record
Thumbnail
Adobe PDF (619,18 kB)
XML (2,65 kB)

SCOPUSTM   
Citations

13
checked on Mar 30, 2025

Page view(s)

70
checked on Sep 23, 2023

Download(s)

135
checked on Sep 23, 2023

Google ScholarTM

Check

Plum Print visual indicator of research metrics
  • Citations
    • Citation Indexes: 13
  • Captures
    • Readers: 1
see details

Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.